Rolle's and generalized mean value theorems on time scales


TOPAL F. S.

JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, vol.8, no.4, pp.333-343, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 4
  • Publication Date: 2002
  • Doi Number: 10.1080/10236190290017397
  • Title of Journal : JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS
  • Page Numbers: pp.333-343

Abstract

In this paper, some basic rules of calculus on R are presented for arbitrary time scales. This allows us to prove Rolle's and mean value theorems on a time scale.